MathSciNet Relay Station
MathSciNet bibliographic data
MR1773807 37D25 (34C23 37D45 37G30)
Morales, C. A.; Pacifico, M. J.; Pujals, E. R. Strange attractors across the boundary of hyperbolic systems. Comm. Math. Phys. 211 (2000), no. 3, 527–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement